# SDR FDEA200903160923

- Difficulty date: March 16, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 55,243 hours, 9,241 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP OUTBOARD HINGE (FLAP MOUNTED) PIVOT LUG OUTBOARD BORE FOUND CORROSION.  REPAIRED AS PER E.A. 1-5750-127487,  NEW BUSHING INSTALLED AS PER EA 1-5750-127487. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
